Please use this identifier to cite or link to this item:
Publication type: Article in scientific journal
Type of review: Peer review (publication)
Title: On the dimensions of automorphism groups of four-dimensional double loops
Authors : Bödi, Richard
DOI : 10.21256/zhaw-1732
Published in : Mathematische Zeitschrift
Volume(Issue) : 215
Issue : 1
Pages : 89
Pages to: 97
Issue Date: Jan-1994
Publisher / Ed. Institution : Springer
Publisher / Ed. Institution: Berlin
ISSN: 0025-5874
Language : English
Subjects : Automorphism group; Finite order; Double loop; Full automorphism group; Topological loop
Subject (DDC) : 500: Natural sciences and mathematics
Further description : Erworben im Rahmen der Schweizer Nationallizenzen (
Fulltext version : Published version
License (according to publishing contract) : Licence according to publishing contract
Departement: School of Engineering
Appears in Collections:Publikationen School of Engineering

Files in This Item:
File Description SizeFormat 
1994_Bödi_On the dimensions of automorphism groups _Math Zeitschrift.pdf492.81 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.